# SDR CALA2022030700599

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28971
- Aircraft time: 89,209 hours, 19,002 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND ON WALK AROUND: RIGHT 1 SERVICE DOOR, (R1), EXTERIOR LOWER FWD HINGE COVER MISSING REQUEST CDL PLACARD FOR R1 DOOR EXTERIOR LOWER, FWD HINGE COVER CDL APPROVED BY TOMC. MISSING DISPATCH DESK: 14   MC DATE: 04-MAR-22- APPROVED CDL 52A FOUND HINGE COVER AT DOOR 1 RH INTACT, NOT MISSING.
